View Full Version : Propecia and increase in semen?

10-26-2013, 01:32 PM
Hello everybody.

I started Proscar just over 3 weeks ago. I have been cutting them in 1/4ths so I'm taking 1.25 mgs daily. I have not experienced any negative side effects. But here is the thing, immediately after (2nd day in) I noticed quite a large increase in the semen I am producing. It has doubled in what I was previously producing and the force of ejaculation increased as well.

I am not taking any other type of meds so it must be the Fin that is causing this.

As for helping the hair I have not noticed anything yet and don't expect to until about a year in.

I'm just kind of confused on to why I seem to be experiencing the opposite side effects of what I have read. I am definitely not complaining and hope they continue but just wondering if maybe this drug may have the opposite effect on my hairloss and cause me to loss more hair, as my hormones seem to be reacting differently than others.

Has anyone else experienced a similar situation?

10-26-2013, 10:04 PM
How are you measuring the quantity and force of ejaculation?

10-26-2013, 11:17 PM
]How are you measuring the quantity and force of ejaculation?[/B]

This made my day. Lol.


10-26-2013, 11:52 PM
How are you measuring the quantity and force of ejaculation?

Haha.. Well I'm not taking actual measurements. But its definitely there. I've been paying attention since I started Proscar and compare to what has been normal my whole life. But to answer your question about force I base that off the distance my load travels. I'm sure we all aim now and then and have a good idea of where it will end up. Now mine overshoots the target by quite a bit. Lol you asked man.